# SDR AALA20020502

- Difficulty date: June 21, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND RIGHT AFT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED RIGHT AFT EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
